# SDR HEED95425

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 7635109082105
- Condition: Defective
- Location: Xmsn
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRANSMISSION CHIP LIGHT CAME ON TWICE FOUND DETECTOR BAD HAD ONE OF TEFLON RINGS CRACKED (NOTE) ALSO USED ONE NEW O'RING P/N M83248/1-131. REPLACED CHIP DETECTOR AND INSTALLED NEW O'RING
